Header

UZH-Logo

Maintenance Infos

On Laslett's transform for the Boolean model


Barbour, A D; Schmidt, V (2001). On Laslett's transform for the Boolean model. Advances in Applied Probability, 33(1):1-5.

Abstract

Consider the Boolean model in ℝ2, where the germs form a a hmogeneous Poisson point process with intensity

Abstract

Consider the Boolean model in ℝ2, where the germs form a a hmogeneous Poisson point process with intensity

Statistics

Citations

5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

38 downloads since deposited on 07 Apr 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:stochastic geometry; random closed sets; Boolean model; tangent points; Poisson process; martingale approach
Language:English
Date:2001
Deposited On:07 Apr 2010 11:57
Last Modified:05 Apr 2016 13:25
Publisher:Applied Probability Trust
ISSN:0001-8678
Publisher DOI:https://doi.org/10.1239/aap/999187893

Download

Preview Icon on Download
Preview
Filetype: PDF (Preprint)
Size: 1MB
View at publisher